# SDR ASOA2013012102868

- Difficulty date: December 27, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 409+128, RBL 18 INBD SIDE HAS EVIDENCE OF A CRACK.  COMPLIED WITH REO 601R-53-41-1651.
